MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Codes Output Problem (3005); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotation speed was unstable.A 1.50mm rotapro and a rotapro console were selected for use in a percutaneous coronary intervention to treat coronary artery disease.During preparation, the rotapro platformed successfully at 160,000 rotations per minute (rpm) outside the body.During the procedure, the device was advanced into the body, and one ablation run was successfully performed.During the second ablation run, the speed increased from 160,000 rpm to 200,000 rpm.A weird noise was heard, and it was audibly noted that the speed seemed to increase as well.An attempt was made to reduce the rotation speed by turning the knob, but there was no response.The device was removed.The procedure was completed by placing a synergy stent.No patient complications were reported.The patient was fine.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11381326
Report Number2134265-2021-02300
Device Sequence Number14313554
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public08714729975076
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP002126
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/25/2021
Patient Sequence Number1